EconPapers    
Economics at your fingertips  
 

On a Functional Equation Containing an Indexed Family of Unknown Mappings

Prem Nath () and Dhiraj Kumar Singh ()
Additional contact information
Prem Nath: University of Delhi
Dhiraj Kumar Singh: University of Delhi

Chapter Chapter 41 in Functional Equations in Mathematical Analysis, 2011, pp 671-687 from Springer

Abstract: Abstract In this paper, without imposing any regularity conditions on the mappings under considerations, all possible general solutions of a functional equation have been obtained.

Keywords: Additive mapping; Multiplicative mapping (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_41

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_41

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_41